Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/29333
Title: Convexity, topology and nonlinear differential systems with nonlocal boundary conditions
Authors: Mawhin, Jean
Szymanska-Debowska, Katarzyna
Keywords: systems of differential equationsnonlocal boundary conditionsconvexityLeray-Schauder degreemaximum principle
Issue Date: 2019
Publisher: EUT Edizioni Università di Trieste
Source: Jean Mawhin, Katarzyna Szymanska-Debowska, "Convexity, topology and nonlinear differential systems with nonlocal boundary conditions", in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 51 (2019)", Trieste, EUT Edizioni Università di Trieste, 2019, pp.
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
This paper is a survey of recent existence results for solutions of first and second order nonlinear differential systems with nonlocal boundary conditions using methods based upon convexity, topological degree and maximum-principle like techniques.
Type: Article
URI: http://hdl.handle.net/10077/29333
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/29333
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.51 (2019)

Files in This Item:
File Description SizeFormat
Mawhin.pdf346.39 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

163
checked on Jul 5, 2022

Download(s)

56
checked on Jul 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons